... horrible. He is on 40 mg. He is weaning off and taking one every other day.How soon should he drop down at this point? Any advice would be appreciated
Hi, Melinda! Has your husband consulted his physician? First, it's not uncommon for a drug to *wear off* over long periods of time and sometimes a simple dosage adjustment can solve the problem. Second, one should NEVER wean or taper off a psychiatric medication without the guidance of his doctor. Third, weaning off the Prozac my cause an even worse rebound depression than what he already has.
Best wishes to you both, WCV
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2013 • 5 answers
Posted 26 Oct 2014 • 1 answer
Posted 31 Jan 2015 • 2 answers
2 weeks into taking Prozac at 10 mg and I have blurry vision. I have to wear my reading glasses for?
Posted 8 May 2016 • 1 answer
Posted 7 Aug 2016 • 2 answers